If you need an accessible version of this item please contact JSTOR User Support

Hide and Seek, Data Storage, and Entropy

Robert J. McEliece and Edward C. Posner
The Annals of Mathematical Statistics
Vol. 42, No. 5 (Oct., 1971), pp. 1706-1716
Stable URL: http://www.jstor.org/stable/2240294
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Hide and Seek, Data Storage, and Entropy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1706
    1706
  • Thumbnail: Page 
1707
    1707
  • Thumbnail: Page 
1708
    1708
  • Thumbnail: Page 
1709
    1709
  • Thumbnail: Page 
1710
    1710
  • Thumbnail: Page 
1711
    1711
  • Thumbnail: Page 
1712
    1712
  • Thumbnail: Page 
1713
    1713
  • Thumbnail: Page 
1714
    1714
  • Thumbnail: Page 
1715
    1715
  • Thumbnail: Page 
1716
    1716